Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 17, 2011, 3:16 PM CDT. It took effect at Sep 18, 2011, 2:23 AM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2011, 3:16 PM CDT (20:16 UTC)
- In effect from
- Sep 18, 2011, 2:23 AM CDT
- Expired
- Sep 19, 2011, 4:00 AM CDT
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
507 WHUS73 KMKX 172016 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CDT SAT SEP 17 2011 ...BREEZY WINDS TO BUILD HIGHER WAVES ON SUNDAY... .BREEZY SOUTHERLY WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL BUILD HIGHER WAVES IN THE NEAR SHORE WATERS BY SUNDAY MORNING. WAVES IN EXCESS OF 4 FEET WILL LIKELY LINGER THROUGH THE EVENING HOURS. LMZ643-644-180430- /O.NEW.KMKX.SC.Y.0069.110918T1100Z-110919T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 316 PM CDT SAT SEP 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AT 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
5 follow-up statements
045 WHUS73 KMKX 180723 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 223 AM CDT SUN SEP 18 2011 ...BREEZY WINDS AND HIGH WAVES TODAY AND TONIGHT... .BREEZY SOUTHERLY WINDS WILL PREVAIL AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE. THE BREEZY WINDS WILL MAINTAIN HIGH WAVES OVER THE NEARSHORE WATERS AND THE OPEN LAKE. THE WINDS AND WAVES WILL SUBSIDE AFTER THE COLD FRONTAL PASSAGE MONDAY MORNING. LMZ645-646-181530- /O.EXB.KMKX.SC.Y.0069.110918T0723Z-110919T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 223 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-181530- /O.EXT.KMKX.SC.Y.0069.110918T0723Z-110919T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 223 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
078 WHUS73 KMKX 181534 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1034 AM CDT SUN SEP 18 2011 ...BREEZY WINDS AND HIGH WAVES TODAY AND TONIGHT... .BREEZY SOUTHERLY WINDS WILL PREVAIL AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE. THE BREEZY WINDS WILL MAINTAIN HIGH WAVES OVER THE NEARSHORE WATERS AND THE OPEN LAKE. THE WINDS AND WAVES WILL SUBSIDE AFTER THE COLD FRONTAL PASSAGE MONDAY MORNING. LMZ643-644-182345- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1034 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-182345- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1034 AM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
520 WHUS73 KMKX 182024 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CDT SUN SEP 18 2011 ...BREEZY WINDS AND HIGH WAVES TONIGHT... .BREEZY SOUTHERLY WINDS WILL PREVAIL AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE. THE BREEZY WINDS WILL MAINTAIN HIGH WAVES OVER THE NEARSHORE WATERS AND THE OPEN LAKE. THE WINDS AND WAVES WILL SUBSIDE AFTER THE COLD FRONTAL PASSAGE MONDAY MORNING. LMZ643-644-190430- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 324 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-190430- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
717 WHUS73 KMKX 190219 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CDT SUN SEP 18 2011 ...BREEZY SOUTHEAST WINDS AND HIGH WAVES TONIGHT... .BREEZY SOUTHEAST WINDS WILL PREVAIL AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE. THE BREEZY WINDS WILL MAINTAIN HIGH WAVES OVER THE NEARSHORE WATERS AND THE OPEN LAKE. THE WINDS AND WAVES WILL SUBSIDE AFTER THE COLD FRONTAL PASSAGE MONDAY MORNING. LMZ643-644-191030- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 919 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-191030- /O.CON.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CDT SUN SEP 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
119 WHUS73 KMKX 190900 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CDT MON SEP 19 2011 LMZ643>646-191000- /O.CAN.KMKX.SC.Y.0069.000000T0000Z-110919T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 AM CDT MON SEP 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE WEAKENED AND SHIFTED WESTERLY WITH WAVES DECREASING. NORTHWEST WINDS WILL PREVAIL AFTER SUNRISE WITH RELATIVELY LOW WAVE HEIGHTS FOR THE REMAINDER OF THE DAY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 2:53 PM CDT, 23 minutes earlier.
Area forecast discussion, Sep 17, 2:53 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CDT SAT SEP 17 2011
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
ANOTHER QUIET NIGHT AHEAD FOR SOUTHERN WISCONSIN. MAIN ISSUE WILL BE
CLOUDS...AS DIURNAL CUMULUS SHOULD DISSIPATE LATE AFTERNOON AND INTO
THE EVENING...WHILE MID AND UPPER LEVEL CLOUDS AHEAD OF AN
APPROACHING TROUGH MOVE IN FROM THE SOUTHWEST OVERNIGHT. EXPECTING
MOSTLY CLOUDY SKIES ACROSS THE FORECAST AREA BY DAYBREAK SUNDAY.
MILDEST TEMPS TONIGHT WILL BE NEAR THE LAKE AND IN THE SOUTHWEST
WHERE CLOUDS MOVE IN FIRST.
INCREASED POPS FOR SUNDAY...PARTICULARLY IN THE AFTERNOON...AS
MODELS CONTINUE TO COME INTO BETTER AGREEMENT WITH A BROAD AREA OF
WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM. NOT SEEING MUCH
CAPE IN MODEL SOUNDINGS...BUT SEEMS THUNDER IS OFTEN MORE PROBABLE
THAN SOUNDINGS SHOW WITH A WARM AIR ADVECTION SETUP.
THUS...CONTINUED ISOLATED THUNDER MENTION.
THINKING SKIES WILL BE JUST ABOUT OVERCAST THROUGH THE DAY...SO
TEMPS WILL STRUGGLE A BIT...PARTICULARLY IF RAIN IS AS WIDESPREAD AS
ANTICIPATED BY AFTERNOON. LEANED TOWARD MODEL 2 METER TEMPS FOR
HIGHS TOMORROW...A FEW DEGREES COOLER THAN PREVIOUS FORECASTS.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
WILL CONTINUE TO MARCH THE SFC TROF ACROSS THE FORECAST AREA
SUNDAY NIGHT WITH CATEGORICAL POPS OVER ALL BUT THE FAR WEST. THE
MODELS ARE IN PRETTY GOOD AGREEMENT NOW WITH TIMING...AT LEAST AS
IT PERTAINS TO THIS PERIOD. THE TROF EXITS THE SOUTHEAST RIGHT
AROUND 12Z ON MONDAY...SO LOOK FOR A DIMINISHING TREND TO THE
PRECIP FROM WEST TO EAST BEGINNING AFTER MIDNIGHT. WILL HANG ONTO
SOME SMALL POPS ACROSS THE FAR EAST INTO EARLY MONDAY MORNING.
THEN THINGS SHOULD DRY OUT...AND LIKE THE RAIN...SUNSHINE WILL
GRADUALLY RETURN FROM WEST TO EAST DURING THE DAY. THERE IS LITTLE
TO NO COLD ADVECTION IN THE WAKE OF THE TROF DUE TO THE UPSTREAM
FLOW QUICKLY BACKING IN RESPONSE TO THE NEXT APPROACHING TROF. SO
TEMPS ON MONDAY SHOULD BE IN THE LOWER 70S.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
BRIEF HIGH PRESSURE WILL KEEP IT QUIET THROUGH MUCH OF THIS
PERIOD. THE NEXT TROF APPROACHING FROM THE NORTH NORTHWEST SHOULD
BRING INCREASING AFTERNOON CLOUDS ON TUESDAY...AND MAYBE SOME
SHOWERS TO THE FAR NORTHERN TIER OF THE FORECAST AREA. THE
ATMOSPHERE IS PRETTY DRY INITIALLY...AND THE NAM IS KEEPING ANY
PRECIP THROUGH 00Z WEDNESDAY WELL NORTH OF THE CWA. SO HAVE BACKED
OFF ON POPS FOR TUESDAY.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
BIG UPPER LOW DEEPENS...CLOSES OFF AND MOVES FROM THE NORTHERN
PLAINS AND INTO THE NORTHERN/WESTERN GREAT LAKES DURING THIS
PERIOD. WILL HAVE CHANCE POPS OF SHOWERS WITH CLASSIC COLD CORE
MOVING OVERHEAD BRINGING POTENTIAL FOR SHOWERS WRAPPING AROUND IN
THE CYCLONIC FLOW AND LOW LEVEL INSTABILITY.
.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE DROPS TO LOW.
THE GFS AND THE ECMWF HANDLE THE PROGRESSION OF THE UPPER LOW
DIFFERENTLY...BUT HAVE COME INTO BETTER AGREEMENT WITH THE 12Z
RUN. HOPEFULLY...CONSENSUS CONTINUES TO BUILD. THE ECMWF AND GFS
TAKE THE ONCE CLOSED UPPER LOW AND OPEN IT INTO A VERY POSITIVELY
TILTED LARGE TROF THAT DROPS SOUTH...STRETCHING FROM THE GREAT
LAKES BACK INTO THE CENTRAL HIGH PLAINS. EVENTUALLY...THE ECMWF
CLOSES OFF AN UPPER LOW OVER IL/IN BY FRI NIGHT WHILE THE GFS HAS
A CLOSED LOW OVER THE KS/MO/OK/AR REGION. QUITE A BIT
DIFFERENT...BUT BETTER THAN BEFORE. THIS DOESN/T LOOK VERY
UNSETTLED FOR US AS MOST OF THE SENSIBLE WEATHER WILL BE SOUTH.
&&
.AVIATION/00Z TAFS/...LOOKS PRETTY QUIET FOR THE REMAINDER OF THE
DAY AND TONIGHT. DIURNAL CUMULUS WILL DECREASE LATE AFTERNOON INTO
THE EVENING...WITH MID LEVEL CLOUDS INCREASING IN THE EVENING AND
OVERNIGHT AS MID LEVEL WARM AIR ADVECTION KICKS IN AHEAD OF AN
APPROACHING TROUGH. CURRENT MODELS SUGGEST CONDITIONS SHOULD STAY
VFR THROUGH TOMORROW MORNING. WIDESPREAD SHOWERS WITH ISOLATED
THUNDERSTORMS ARE THEN EXPECTED IN THE AFTERNOON AND
OVERNIGHT...WITH LOWER CIGS/VSBYS POSSIBLE.
&&
.MARINE...SOUTHERLY WINDS AHEAD OF AN APPROACHING TROUGH WILL
INCREASE TONIGHT INTO SUNDAY. THESE WINDS MAY GUST TO 25 KNOTS AT
TIMES...BUT THE BIGGER ISSUE WILL BE THE WAVES BUILDING TO OVER 4
FEET. THE SOUTHERLY FETCH SHOULD CONFINE TO THE HIGHEST WAVES TO THE
NORTHERN MARINE ZONES. CONFIDENCE HIGH ENOUGH AT THIS POINT TO ISSUE
A SMALL CRAFT ADVISORY FROM EARLY SUNDAY MORNING THROUGH SUNDAY
EVENING FOR AREAS NORTH OF NORTH POINT LIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 1 AM CDT MONDAY FOR
LMZ643-644.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...DAVISHazardous weather outlook, Sep 17, 3:00 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT SAT SEP 17 2011 WIZ046-047-051-052-056>060-062>072-181030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CDT SAT SEP 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT AS WARMER...MOIST AIR PUSHES INTO THE UPPER MIDWEST AHEAD OF AN APPROACHING LOW PRESSURE TROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ643>646-181030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CDT SAT SEP 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT AS WARMER AIR PUSHES INTO THE WESTERN GREAT LAKES AHEAD OF AN APPROACHING LOW PRESSURE TROUGH. BRISK SOUTH WINDS AHEAD OF THIS WEATHER SYSTEM WILL CAUSE WAVE HEIGHTS TO REACH SMALL CRAFT ADVISORY LEVELS SUNDAY AND SUNDAY EVENING. ANOTHER LOW PRESSURE SYSTEM TRACKING ACROSS THE NORTHERN GREAT LAKES COULD BRING BREEZY WESTERLY WINDS AND HIGH WAVES TO LAKE MICHIGAN FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. WWW.WEATHER.GOV/MKX DAVIS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.